Announcement

Collapse
No announcement yet.

Sertraline

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Ellie
    replied
    denise If it's MND related, it's fair game, there should be no cause for embarrassment. Start a thread for the topic. xx

    Leave a comment:


  • denise
    replied
    I wanted to add something here but no meds involved. Is that possible too? I'm too embarrassed to explain. 😳

    Leave a comment:


  • Ellie
    replied
    Originally posted by Patw View Post
    I changed from setraline on orders from doctor but no change
    If you changed to a similar SSRI Pat, given that you have a history of this side effect, you may be more susceptible to SSRI-related priapism, if that's what it is.

    Sertraline, citalopram, escitalopram and fluoxetine are amongst the drugs identified as having a link to priapism. xx

    Leave a comment:


  • Patw
    replied
    Piglet hi I changed from setraline on orders from doctor but no change , I think it’s just 1 of those things, i just get weird nerve feeling in legs and private regions

    Leave a comment:


  • Piglet
    replied
    Patw is it possible to reduce the dose of Sertraline. It’s a shame if your feeling well on them it may be halving the dose may reduce the problem. Good luck. X

    Leave a comment:


  • Patw
    replied
    Ellie Thanks x back when I could cuddle him 😢

    Leave a comment:


  • Ellie
    replied
    Gorgeous profile photo btw Pat 👍👍

    Leave a comment:


  • Patw
    replied
    Ellie my partner got to tell everyone b4 I go to appointments 🤦‍♂️

    Leave a comment:


  • Patw
    replied
    DeeH Thanks I’ve put up with it but now I’m losing hand movements, and need more help it will get rather embarrassing but doctors say it’s meds but it’s more of the sensation in my legs and that region that’s the problem I’m thinking it’s something else 🤦‍♂️

    Leave a comment:


  • Ellie
    replied
    Patw A quick search throws up quite a few papers reporting a definite link between Sertraline (and several other meds) and priapism (medical term for non-arousal erections), albeit it a rare side effect.

    Are you long off the Sertraline? I wonder if it takes a while for any side effects to lessen or if it's irreversible 😟 Could the doctors tell you?

    I know it must be very embarrasing but maybe learn the name of the condition so, at the very least, you can explain if it happens when you're in for the PEG procedure...

    Best wishes 😘😘

    Leave a comment:


  • DeeH
    replied
    Patw

    Sorry you are still having an issue with this. As an ex nurse we have seen everything and just say matter of fact that it is a side effect of meds.

    My husband said his issue is random shrinkage, which I said I would mention if the subject came up, no pun intended.

    It reverts to normal size and does function. But sometimes it is difficult to manouvre into the urinal. With no rythmn or reason.

    He has no function in his hands so I help.

    Just a share for male solidarity from my husband (with his permission)

    Donna


    Carer for husband, diagnosed July 2020 MND of fail arm type.




    Leave a comment:


  • Patw
    replied
    So have any males had this problem, I stopped setraline and thought it was ok but it wasn’t so a year on now I’m still in same situation, tried gabapentin baclofen switching anti depressant and nothing changed, legs getting weaker and hands are shocking so need more help ! So it’s getting embarrassing when just putting socks on the feeling I get makes the problem arise sorry for the pun 🤦‍♂️What’s worse I’m going in for peg and don’t want it happening 🤦‍♂️ Know body can get to bottom of it everyone is puzzled!

    Leave a comment:


  • Ellie
    replied
    Originally posted by Patw View Post
    I’m moaning about it but if it was opposite I would be distraught 😩
    Even if it were, those little blue pills work wonders, or so I hear. xx

    Leave a comment:


  • denise
    replied
    Exactly. They might come in handy. 😄

    Leave a comment:


  • Patw
    replied
    I’m moaning about it but if it was opposite I would be distraught 😩

    Leave a comment:

Working...
X